# SDR SWAA2024060580600

- Difficulty date: April 29, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fuel Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE FUEL QUANTITY INDICATOR CASE AT RT WING 2024-293815<[01] REPLACED REFUEL PANEL (P15) TEST OK IAW B737-700 AMM 28-21-00-400-801 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED REFUEL PANEL (P15) TEST OK IAW B737-700 AMM 28-21-00-401 SEE INDIVIDUAL SIGN OFF BELOW
